This is the top of the page.
Your item was added to your wishlist. Your item was already added to your wishlist.

Benylin Mucus All In One Tablets

View all Benylin

Mucus Cough & Cold All in One Relief Tablets

More Product Information

Product Information


Mucus Cough & Cold All in One Relief Tablets

Features

Mucus Cough & Cold All in One Relief Tablets Active ingredient guaifenesin helps thin and loosen phlegm in your chest, making it easier to cough up. Phenylephrine is a nasal decongestant which helps reduce swelling in the passages of the nose and so that you can breathe more easily. Paracetamol can relieve the pain and help reduce your temperature if you have a fever. Not suitable for children under 12 years. Always read the label

Warnings or Restrictions

WARNING: DO NOT EXCEED THE STATED DOSE. CONTAINS PARACETAMOL Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well. If symptoms persist consult your doctor. If you are taking medication or are under medical care, consult your doctor before using this medicine. Do not take with other flu, cold or decongestant products. Keep all medicines out of the reach and sight of children.

Product Specification

Active Ingredients: Each Tablet contains the Active Ingredients: Paracetamol 250 mg, Guaifenesin 100 mg and Phenylephrine Hydrochloride 5 mg

Size (16) Unit (EA)

Product code: 283752

Link to top of current page.
Link to display social media share links
Please wait...